# SDR ASOA20120128013

- Difficulty date: January 28, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 26,019 hours, 14,019 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200210159
- Condition: Smoke
- Location: Nr 1
- Part time: 26,042 hours, 14,037 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT AFTER PACKS WERE SELECTED FOLLOWED BY PACK NR 1 OVERHEAT MESSAGE.  THE ACFT RETURNED TO THE GATE.  MX INSPECTED AND RELEASED ACFT IAW MEL PROCEDURES 21-51-00-3.  MX REPLACED THE NR 1 PACK ACM.  OPS CHECKS WERE GOOD.
